# SDR DALA1105826308

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Bs 460-480 S44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DEFORMED WAS FOUND AT FWD CARGO COMPARTMENT STA 460-480, S-44R. REPAIRED THE DAMAGE STRINGER IAW ER/A 488619-14 REQUIRE REPEAT INSPECTIONS EXTERNAL DETAILED VISUAL INSP AT 3000 FLIGHT CYCLES.  INTERNAL DETAILED VISUAL INSP AT 6000 FLIGHT CYCLES.  USE THE THRESHOLD THAT WILL OCCUR AT A LATER TIME: 20000 FLT CYCLES AFTER AIRPLANE DELIVERY.6000 FLT CYCLES AFTER THE REPAIR INSTALLATION.
